Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: P. M. Cohn
Title: Free rings and their relations
Additional book information: Academic Press, London & New York, 1971. xvi + 346 pp. $22.00.

Review Information:

Reviewer: A. Czerniakiewicz
Journal: Bull. Amer. Math. Soc. 79 (1973), 873-878
DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13243-4